Is this an Effexor withdrawl?
I was originally on effexor 75mg for 10 years for anxiety. I decided to get off of it and got down to 37.5. I've been using the beading process where you take a certain amount of the granules out of the pill a day. I'm almost off of it but I've realized something different about me that I've been questioning whether or not it has to do with the effexor withdrawls or something else. I've never been really good speaking, as in I slur my words sometimes or I have trouble figuring out what i'm trying to say. Though recently I noticed that this has really increased. I'm having a conversation with someone and I literally am at a loss of words. A lot of the time it's really simple words that I just can't pull from my mind or I know what I'm trying to say but I can't just spit it out. It's very annoying cause I feel intellectually impaired and it's embarrassing talking to people and I just pause mid sentence cause I literally can't think. But of course I can communicate fine via text/type/write since I have time to think of what I'm saying and don't have to speak. So I was wondering if anyone has experienced this as a symptom from effexor or has experienced/heard of this before.
Any input is appreciated, thank you.